# SDR CALA2018011200127

- Difficulty date: January 10, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 91,501 hours, 12,166 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 145W51003
- Condition: Cracked
- Location: Bs 1287
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD WEB BS 1287 BETWEEN RBL 11 TO 18.3 FOUND CRACKED.  PRESSURE BULKHEAD WEB TRIMMED OFF AND FABRICATED A FILLER IAW ECRA 5310-07340, REV-.  HFEC INSPECTION CARRIED OUT IAW NTM INSPECTION CARRIED OUT IAW NTM PART 6,51-00-01 PROC 2 REV 7 REV,  NO CRACK WAS FOUND AT TRIMMED AREA.
